MAUDE Adverse Event Report: ARTHREX, INC. PEEK SWIVELOCK C,4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. PEEK SWIVELOCK C,4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number PEEK SWIVELOCK C,4.75X19.1MM
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 02/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 19-feb-2026, it was reported by a health care professional via email that a patient who had undergone surgery during which an ar-2324pslc peek-swivelock was implanted experienced postoperative discoloration and twitching.No additional information was provided.Additional information was received on 02-mar-2026: the patient's surgical procedure occurred on (b)(6)2025.No other arthrex products were used during the procedure.According to the health care professional, the patient began experiencing symptoms immediately following the surgery.The patient has since been evaluated by multiple medical providers and has attended physical therapy, as well as undergone hydrodissection.The reported ongoing symptoms include twitching, discoloration, and lack of sensation in the hand, with no improvement noted.There are no reported allergies prior to the event and no signs of infection.At this time, no removal or revision has been discussed.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, including the returned device (when available), pictures, videos, event descriptions, and any additional field data, arthrex concluded that the most likely cause of the reported failure is a patient-specific biological response.The applicable directions for use (dfu-0087-eo) identify potential adverse events that may occur.The reported failure may also be the result of one or a combination of the following factors: 1.Insufficient quantity or quality of bone.2.Foreign body sensitivity.3.Blood supply limitations and previous infections, which may retard healing.4.Active infections.5.Conditions that limit the patient¿s ability or willingness to restrict activities or follow postoperatively instructions during the healing period.Directions for use - dfu-0087-eo revision 6- corkscrew, pushlock, and swivelock suture anchors.C.Contraindications.1.Insufficient quantity or quality of bone.2.Blood supply limitations and previous infections, which may retard healing.3.Foreign body sensitivity.Where material sensitivity is suspected, appropriate tests should be made, and sensitivity ruled out prior to implantation.5.Any active infection or blood supply limitations.6.Conditions that tend to limit the patient's ability or willingness to restrict activities or follow directions during the healing period.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
PEEK SWIVELOCK C,4.75X19.1MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24580486
Report Number1220246-2026-01362
Device Sequence Number9233249
Product Code MAI
UDI-Device Identifier00888867026919
UDI-Public00888867026919
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K203495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPEEK SWIVELOCK C,4.75X19.1MM
Device Catalogue NumberAR-2324PSLC
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/19/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown